# SDR SIMA202003029003

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 38,568 hours, 33,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT INOP (AFT)-C/A-REMOVED AND REPLACED  RH EMERGENCY (AFT) LAMP IAW EMB 145 AMM 33-50-10 OPC O.K.
